Phazyme

Anti-Gas, Ultra Strength, 180 mg, Soft Gels

12 ct.

for Personal Shopping

Image
Product Details

Other Information: Store at room temperature 59-86 degrees F (15-30 degrees C). Misc: Simethicone. No. 1 doctor recommended anti-gas medicine. Relieves gas fast. Goes to work in minutes. Bloating. Pressure. Discomfort. Take Ultra Strength 180 mg Phazyme and the gas is gone! Serious medicine for serious gas! Convenient & portable. Each softgel has an Ultra Strength dose of simethicone. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. www.phazyme.com. Convenient & portable. Made in the USA.

Ingredients

Active Ingredients: In Each Softgel: Simethicone (180 mg). Purpose: Anti-Gas. Inactive Ingredients: FD&C Yellow 6, Gelatin, Glycerin, White Edible Ink.

Warnings

Warnings: Stop use and ask a doctor if: condition persists. Keep out of reach of children. Other warnings: Tamper Evident Package: Do not use if blister or printed foil is broken or torn, or if PZ 180 is missing from softgel.

Directions

Directions: Swallow one or two softgels as symptoms occur. Do not exceed two softgels per 24 hours except under the advice and supervision of a physician. 1. Separate blister. 2. Carry in purse or pocket. 3. Press softgel through foil.

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note